Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Vogan duality for nonlinear type B

Author: Scott Crofts
Journal: Represent. Theory 15 (2011), 258-306
MSC (2010): Primary 20G05
Published electronically: March 24, 2011
MathSciNet review: 2788895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathbb {G}=\mathrm {Spin}[4n+1]$ be the connected, simply connected complex Lie group of type $B_{2n}$ and let $G=\mathrm {Spin}(p,q)$ $(p+q=4n+1)$ denote a (connected) real form. If $q \notin \left \{0,1\right \}$, $G$ has a nontrivial fundamental group and we denote the corresponding nonalgebraic double cover by $\tilde {G}=\widetilde {\mathrm {Spin}}(p,q)$. The main purpose of this paper is to describe a symmetry in the set of genuine parameters for the various $\tilde {G}$ at certain half-integral infinitesimal characters. This symmetry is used to establish a duality of the corresponding generalized Hecke modules and ultimately results in a character multiplicity duality for the genuine characters of $\tilde {G}$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G05

Retrieve articles in all journals with MSC (2010): 20G05

Additional Information

Scott Crofts
Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064

Received by editor(s): August 13, 2009
Received by editor(s) in revised form: August 5, 2010
Published electronically: March 24, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.